# SDR UIEA2018090201871

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,891 hours, 22,945 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Switch
- Part number: 43467410312347
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN ALTITUDE ALERT SWITCH OUT. REMOVED AND REPLACED CABIN ALTITUDE ALERT SWITCH IAW AMM 33-38-00. OPS CHECK OK.
